Alert archive / Minnesota / Severe Thunderstorm Warnings in 1999

Severe Thunderstorm Warning 98, NWS Sioux Falls, SD

June 8, 1999Nobles County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 8, 1999, 1:59 PM CDT for Nobles County, Minnesota. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 1999, 1:59 PM CDT (18:59 UTC)
Expired
Jun 8, 1999, 2:15 PM CDT
In force
16 min
Issued by
NWS Sioux Falls, SD
Area
Whole counties

County Nobles County, MN

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 1999-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 1999-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1727 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-160 m²/s²
0-3 km storm-relative helicity
-132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:30 AM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 8, 10:30 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1030 AM CDT TUE JUN 8 1999

THUNDERSTORMS ACROSS SW MN ARE EXPECTED TO MOVE OUT OF THE AREA BY
NOON.  HOWEVER...OUTFLOW BOUNDARY HAS MOVED SOUTHWARD AWAY FROM
STORMS TO I-90 IN EXTREME ERN SD AND SW MN.  BNDY THEN CONTINUES NW
TOWAR KPIR.  EXPECT BOUNDARY TO BECOME STATIONARY S OF KFSD LATER
THIS MORNING.  LOW CLDS BEHIND BOUNDARY SHUD MIX OUT BY EARLY
AFTERNOON LEAVING BKN SKIES ACROSS NRN CWA AND TEMPS RISING INTO THE
U80S. SOUTH OF BOUNDARY...EXPECT CONDITIONS TO CONT TO DESTABILIZE.
12Z RUC SHOWS WEAK SHORTWAVE TO MOVE INTO SE SD LATER THIS
AFTERNOON.  WITH STRONG MSTR CONVERGENCE ALONG BNDY INTERACTING WITH
MID-LEVEL SHORTWAVE...CONVECTION CUD DEVELOP LATER THIS AFTERNOON.
WITH CAPES OVR 4000...LARGE SHEAR AND SFC BNDY...ANY STORMS THAT DO
FORM WL BECOME SEVERE LATER THIS AFTERNOON.  WL UP POPS IN FCST AND
INCLUDE SVR WORDING FOR LATE IN SD AND EXTREME NW IA.  FARTHER EAST
WL ADD TSRA BUT KEEP SVR WORDING FOR TONIGHT.  FCST UPDATE COMING
OUT SHORTLY AFT 11 AM.

.FSD...NONE

PS

In the hours before

Special weather statement, Jun 8, 11:05 AM CDT, 2 hours 54 minutes before
SIGNIFICANT WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 AM CDT TUE JUN 8 1999

*** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE
ONLY PERTAINS TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. ***

.SYNOPSIS...
AN OUTFLOW BOUNDARY....FROM THUNDERSTORMS THAT MOVED ACROSS EASTERN
SOUTH DAKOTA....WILL BECOME STATIONARY ACROSS EXTREME SOUTHERN SOUTH
DAKOTA AND NORTHERN IOWA EARLY THIS AFTERNOON.  SOUTH OF THE
BOUNDARY...TEMPERATURES WILL RISE TO NEAR 90 DEGREES WITH DEW POINTS
IN THE UPPER 60S.  THIS WILL RESULT IN VERY UNSTABLE CONDITIONS ALONG
THE BOUNDARY.

AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE TOWARD NORTHEAST
NEBRASKA LATER THIS AFTERNOON.  THIS DISTURBANCE IS EXPECTED TO
ENHANCE THE LIFT ALONG THE BOUNDARY WITH SCATTERED THUNDERSTORMS
DEVELOPING LATER THIS AFTERNOON.  WITH THE LARGE INSTABILITY...THESE
STORMS WILL RAP INTENSIFY AND COULD BECOME SEVERE.

ANOTHER AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL
SOUTH DAKOTA AFTER SUNSET.  THESE STORMS ARE EXPECTED TO MOVE ACROSS
SOUTHEAST SOUTH DAKOTA AROUND MIDNIGHT AND INTO SOUTHWEST MINNESOTA
AND NORTHWEST IOWA AFTER MIDNIGHT.  STRONG WINDS AND LARGE HAIL ARE
POSSIBLE WITH THESE STORMS.

SDZ038-039-053>055-059>062-065>067-069>071-MNZ098-IAZ001-012-020-031-
NEZ013-014-091200-
BEADLE-CLAY-DAVISON-HANSON-HUTCHINSON-KINGSBURY-LAKE-LINCOLN-MC COOK-
MINER-MINNEHAHA-SANBORN-TURNER-UNION-YANKTON-ROCK-LYON IA-PLYMOUTH-
SIOUX-WOODBURY-DAKOTA-DIXON-
INCLUDING THE CITIES OF...HURON...MITCHELL...SIOUX FALLS...YANKTON...
LUVERNE...LE MARS...ROCK RAPIDS...SIOUX CENTER...SIOUX CITY
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH 700 AM CDT:
SCATTERED THUNDERSTORMS MAY DEVELOP AFTER 4 PM AND CONTINUE THROUGH
SUNSET.  A SECOND AREA OF THUNDERSTORMS COULD MOVE INTO THE AREA AFTER
MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE THROUGH SUNSET.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM.

SDZ050-052-057-058-063-064-068-091200-
AURORA-BON HOMME-BRULE-CHARLES MIX-DOUGLAS-GREGORY-JERAULD-
INCLUDING THE CITIES OF...CHAMBERLAIN
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS ARE EXPECTED FROM 3 PM.  SCATTERED
THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY MORNING.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER  3 PM.

SDZ040-056-MNZ071-072-080-081-089-090-097-091200-
BROOKINGS-MOODY-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES-
PIPESTONE-
INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON...
WORTHINGTON
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH MIDNIGHT:
WIDELY SCATTERED THUNDESTORMS COULD DEVELOP AFTER 6 PM AND CONTINUE
UNTIL SUNSET.  A SECOND AREA OF THUNDERSTORMS MAY MOVE INTO THE AREA
AFTER MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM.

IAZ002-003-013-014-021-022-032-091200-
BUENA VISTA-CHEROKEE-CLAY IA-DICKINSON-IDA-OBRIEN-OSCEOLA-
INCLUDING THE CITIES OF...SPENCER...SPIRIT LAKE...STORM LAKE
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH 700 AM CDT:
WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 5 PM AND CONTINUE
UNTIL SUNSET.  MORE THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE THROUGH SUNSET.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM.

SCHUMACHER
Special weather statement, Jun 8, 11:05 AM CDT, 2 hours 54 minutes before
SIGNIFICANT WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 AM CDT TUE JUN 8 1999

*** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE
ONLY PERTAINS TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. ***

.SYNOPSIS...
AN OUTFLOW BOUNDARY....FROM THUNDERSTORMS THAT MOVED ACROSS EASTERN
SOUTH DAKOTA....WILL BECOME STATIONARY ACROSS EXTREME SOUTHERN SOUTH
DAKOTA AND NORTHERN IOWA EARLY THIS AFTERNOON.  SOUTH OF THE
BOUNDARY...TEMPERATURES WILL RISE TO NEAR 90 DEGREES WITH DEW POINTS
IN THE UPPER 60S.  THIS WILL RESULT IN VERY UNSTABLE CONDITIONS ALONG
THE BOUNDARY.

AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE TOWARD NORTHEAST
NEBRASKA LATER THIS AFTERNOON.  THIS DISTURBANCE IS EXPECTED TO
ENHANCE THE LIFT ALONG THE BOUNDARY WITH SCATTERED THUNDERSTORMS
DEVELOPING LATER THIS AFTERNOON.  WITH THE LARGE INSTABILITY...THESE
STORMS WILL RAP INTENSIFY AND COULD BECOME SEVERE.

ANOTHER AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL
SOUTH DAKOTA AFTER SUNSET.  THESE STORMS ARE EXPECTED TO MOVE ACROSS
SOUTHEAST SOUTH DAKOTA AROUND MIDNIGHT AND INTO SOUTHWEST MINNESOTA
AND NORTHWEST IOWA AFTER MIDNIGHT.  STRONG WINDS AND LARGE HAIL ARE
POSSIBLE WITH THESE STORMS.

SDZ038-039-053>055-059>062-065>067-069>071-MNZ098-IAZ001-012-020-031-
NEZ013-014-091200-
BEADLE-CLAY-DAVISON-HANSON-HUTCHINSON-KINGSBURY-LAKE-LINCOLN-MC COOK-
MINER-MINNEHAHA-SANBORN-TURNER-UNION-YANKTON-ROCK-LYON IA-PLYMOUTH-
SIOUX-WOODBURY-DAKOTA-DIXON-
INCLUDING THE CITIES OF...HURON...MITCHELL...SIOUX FALLS...YANKTON...
LUVERNE...LE MARS...ROCK RAPIDS...SIOUX CENTER...SIOUX CITY
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH 700 AM CDT:
SCATTERED THUNDERSTORMS MAY DEVELOP AFTER 4 PM AND CONTINUE THROUGH
SUNSET.  A SECOND AREA OF THUNDERSTORMS COULD MOVE INTO THE AREA AFTER
MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE THROUGH SUNSET.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM.

SDZ050-052-057-058-063-064-068-091200-
AURORA-BON HOMME-BRULE-CHARLES MIX-DOUGLAS-GREGORY-JERAULD-
INCLUDING THE CITIES OF...CHAMBERLAIN
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS ARE EXPECTED FROM 3 PM.  SCATTERED
THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY MORNING.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER  3 PM.

SDZ040-056-MNZ071-072-080-081-089-090-097-091200-
BROOKINGS-MOODY-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES-
PIPESTONE-
INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON...
WORTHINGTON
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH MIDNIGHT:
WIDELY SCATTERED THUNDESTORMS COULD DEVELOP AFTER 6 PM AND CONTINUE
UNTIL SUNSET.  A SECOND AREA OF THUNDERSTORMS MAY MOVE INTO THE AREA
AFTER MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM.

IAZ002-003-013-014-021-022-032-091200-
BUENA VISTA-CHEROKEE-CLAY IA-DICKINSON-IDA-OBRIEN-OSCEOLA-
INCLUDING THE CITIES OF...SPENCER...SPIRIT LAKE...STORM LAKE
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH 700 AM CDT:
WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 5 PM AND CONTINUE
UNTIL SUNSET.  MORE THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE THROUGH SUNSET.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM.

SCHUMACHER
Special weather statement, Jun 8, 11:57 AM CDT, 2 hours 2 minutes before
SIGNIFICANT WEATHER OUTLOOK...CORRECTED ERROR IN 2ND PARAGRAPH...
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 AM CDT TUE JUN 8 1999

*** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE
ONLY PERTAINS TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. ***

.SYNOPSIS...
AN OUTFLOW BOUNDARY....FROM THUNDERSTORMS THAT MOVED ACROSS EASTERN
SOUTH DAKOTA....WILL BECOME STATIONARY ACROSS EXTREME SOUTHERN SOUTH
DAKOTA AND NORTHERN IOWA EARLY THIS AFTERNOON.  SOUTH OF THE
BOUNDARY...TEMPERATURES WILL RISE TO NEAR 90 DEGREES WITH DEW POINTS
IN THE UPPER 60S.  THIS WILL RESULT IN VERY UNSTABLE CONDITIONS ALONG
THE BOUNDARY.

AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE TOWARD NORTHEAST
NEBRASKA LATER THIS AFTERNOON.  THIS DISTURBANCE IS EXPECTED TO
ENHANCE THE LIFT ALONG THE BOUNDARY WITH SCATTERED THUNDERSTORMS
DEVELOPING LATER THIS AFTERNOON.  WITH THE LARGE INSTABILITY...THESE
STORMS WILL RAPIDLY INTENSIFY AND COULD BECOME SEVERE.

ANOTHER AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL
SOUTH DAKOTA AFTER SUNSET.  THESE STORMS ARE EXPECTED TO MOVE ACROSS
SOUTHEAST SOUTH DAKOTA AROUND MIDNIGHT AND INTO SOUTHWEST MINNESOTA
AND NORTHWEST IOWA AFTER MIDNIGHT.  STRONG WINDS AND LARGE HAIL ARE
POSSIBLE WITH THESE STORMS.

SDZ038-039-053>055-059>062-065>067-069>071-MNZ098-IAZ001-012-020-031-
NEZ013-014-091200-
BEADLE-CLAY-DAVISON-HANSON-HUTCHINSON-KINGSBURY-LAKE-LINCOLN-MC COOK-
MINER-MINNEHAHA-SANBORN-TURNER-UNION-YANKTON-ROCK-LYON IA-PLYMOUTH-
SIOUX-WOODBURY-DAKOTA-DIXON-
INCLUDING THE CITIES OF...HURON...MITCHELL...SIOUX FALLS...YANKTON...
LUVERNE...LE MARS...ROCK RAPIDS...SIOUX CENTER...SIOUX CITY
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH 700 AM CDT:
SCATTERED THUNDERSTORMS MAY DEVELOP AFTER 4 PM AND CONTINUE THROUGH
SUNSET.  A SECOND AREA OF THUNDERSTORMS COULD MOVE INTO THE AREA AFTER
MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE THROUGH SUNSET.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM.

SDZ050-052-057-058-063-064-068-091200-
AURORA-BON HOMME-BRULE-CHARLES MIX-DOUGLAS-GREGORY-JERAULD-
INCLUDING THE CITIES OF...CHAMBERLAIN
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH MIDNIGHT:
SCATTERED THUNDERSTORMS ARE EXPECTED FROM 3 PM.  SCATTERED
THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY WEDNESDAY MORNING.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER  3 PM.

SDZ040-056-MNZ071-072-080-081-089-090-097-091200-
BROOKINGS-MOODY-COTTONWOOD-JACKSON-LINCOLN MN-LYON MN-MURRAY-NOBLES-
PIPESTONE-
INCLUDING THE CITIES OF...BROOKINGS...PIPESTONE...SLAYTON...
WORTHINGTON
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH MIDNIGHT:
WIDELY SCATTERED THUNDESTORMS COULD DEVELOP AFTER 6 PM AND CONTINUE
UNTIL SUNSET.  A SECOND AREA OF THUNDERSTORMS MAY MOVE INTO THE AREA
AFTER MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 6 PM.

IAZ002-003-013-014-021-022-032-091200-
BUENA VISTA-CHEROKEE-CLAY IA-DICKINSON-IDA-O'BRIEN-OSCEOLA-
INCLUDING THE CITIES OF...SPENCER...SPIRIT LAKE...STORM LAKE
1105 AM CDT TUE JUN 8 1999

* FORECAST THROUGH 700 AM CDT:
WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 5 PM AND CONTINUE
UNTIL SUNSET.  MORE THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.
  TORNADOES POSSIBLE THROUGH SUNSET.
  HEAVY RAIN.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM.

SCHUMACHER

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:40 PM CDTSevere Thunderstorm WarningFSDBrule50 min
Jun 7, 7:50 PM CDTSevere Thunderstorm WarningFSDCharles Mix25 min
Jun 7, 8:09 PM CDTTornado WarningFSDBrule, Charles Mix36 min
Jun 7, 8:39 PM CDTTornado WarningFSDAurora36 min
Jun 7, 8:45 PM CDTSevere Thunderstorm WarningFSDBrule45 min
Jun 7, 9:08 PM CDTSevere Thunderstorm WarningFSDBeadle, Kingsbury52 min
Jun 7, 9:12 PM CDTTornado WarningFSDAurora48 min
Jun 7, 9:16 PM CDTSevere Thunderstorm WarningFSDBrule, Charles Mix, Gregory44 min
Jun 7, 9:24 PM CDTTornado WarningFSDDavison51 min
Jun 7, 10:06 PM CDTSevere Thunderstorm WarningFSDHanson39 min
Jun 7, 10:13 PM CDTSevere Thunderstorm WarningFSDDavison47 min
Jun 7, 10:18 PM CDTSevere Thunderstorm WarningFSDGregory42 min
Jun 7, 10:22 PM CDTSevere Thunderstorm WarningFSDHutchinson53 min
Jun 7, 10:26 PM CDTTornado WarningFSDMcCook49 min
Jun 7, 10:35 PM CDTSevere Thunderstorm WarningFSDMiner40 min
Jun 7, 10:40 PM CDTTornado WarningFSDLake, Miner50 min
Jun 7, 10:43 PM CDTSevere Thunderstorm WarningFSDHanson47 min
Jun 7, 10:48 PM CDTSevere Thunderstorm WarningFSDMinnehaha, Turner57 min
Jun 7, 11:10 PM CDTSevere Thunderstorm WarningFSDHutchinson35 min
Jun 7, 11:13 PM CDTSevere Thunderstorm WarningFSDMcCook32 min
Jun 7, 11:33 PM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha42 min
Jun 8, 1:41 AM CDTSevere Thunderstorm WarningFSDHanson34 min
Jun 8, 1:57 AM CDTTornado WarningFSDHanson, McCook, Miner33 min
Jun 8, 2:17 AM CDTSevere Thunderstorm WarningFSDLake28 min
Jun 8, 2:41 AM CDTSevere Thunderstorm WarningFSDLake34 min
Jun 7, 11:43 PM CDTSevere Thunderstorm WarningFSDLyon62 min
Jun 7, 11:43 PM CDTSevere Thunderstorm WarningFSDSioux62 min
Jun 8, 1:22 PM CDTSevere Thunderstorm WarningFSDOsceola33 min
Jun 8, 12:25 AM CDTSevere Thunderstorm WarningFSDMurray, Nobles65 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 1999Every severe thunderstorm warning in 1999

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.